# SDR USAA0615

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: S-4r Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-4R, BS 727E CRACKED.  INSTALLED NEW CLIP CC 1133482, INSTALLED IAW SRM 51-10-02, DEFECT SIZE: SHEETMETAL 5958 S-4R TIE CLIP CRACKED BS 727E.
